MAUDE Adverse Event Report: FORTELL RESEARCH INC. FORTELL AI HEARING AID; Hearing Aid, Air-Conduction with Wireless Technology, Prescription

FORTELL RESEARCH INC. FORTELL AI HEARING AID; Hearing Aid, Air-Conduction with Wireless Technology, Prescription
Model Number FR1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device, including the affected domes, was not returned for further evaluation.This is a combined (initial and final) report.
 
Event or Problem Description
Patient reported on (b)(6) that there were two previous instances in which the rubber tip (dome) fell down the ear canal and had to be removed in an emergency room.Patient reported he went to urgent care around (b)(6) 2026 and went to the er on (b)(6) 2026.The patient reported this happened for the right-hand side device both times.The user reported he was using the domes provided by the audiologist, medium closed domes.The dome was successfully removed from the ear canal without pain both times.No medical treatment was prescribed after these events.The risk assessment for the device evaluates the dome detaching from the device and getting stuck in the ear canal, which is mitigated by specified retention force (in compliance with iec 60601-2-66).The instructions for use states to get medical help if a piece, such as the dome, gets stuck in the patient's ear, and instructs to not push the part further in the ear, to reduce the risk of serious injury as far as possible.Therefore, it is concluded the current risk assessment is acceptable.No further follow-up is expected.

Brand Name
FORTELL AI HEARING AID
Common Device Name
Hearing Aid, Air-Conduction with Wireless Technology, Prescription
Manufacturer (Section D)
FORTELL RESEARCH INC.
379 w broadway
new york NY 10012
Manufacturer Contact
379 w broadway
new york, NY 10012
9174105407
MDR Report Key25175065
Report Number3041897366-2026-00001
Device Sequence Number21474547
Product Code OSM
UDI-Device Identifier00860014635809
UDI-Public(01)00860014635809
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFR1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight70 KG
Patient EthnicityNon Hispanic
Patient RaceWhite